Remarks on flat and differential K-theory

Man Ho Ho

Research output: Contribution to journalArticlepeer-review

Abstract

In this note we prove some results in flat and differential $K$-theory. The first one is a proof of the compatibility of the differential topological index and the flat topological index by a direct computation. The second one is the explicit isomorphisms between Bunke-Schick differential $K$-theory and Freed-Lott differential $K$-theory.

Original languageEnglish
Pages (from-to)91-101
JournalAnnales Mathematiques Blaise Pascal
Volume21
Issue number1
DOIs
Publication statusPublished - 2014

User-Defined Keywords

  • differential $K$-theory
  • topological index

Fingerprint

Dive into the research topics of 'Remarks on flat and differential K-theory'. Together they form a unique fingerprint.

Cite this